Over the last decade, millions of prescriptions have been written for Fosamax, a bone supplement, often in hopes of offsetting the loss of bone density experienced by many people as they age. Recently, however, it has been linked to a serious disease. Osteonecrosis of the jaw (ONJ) causes death to the bone in the jaw. ONJ is an extremely serious condition, with symptoms including, but not limited to:
- Pain, swelling or infection of the gums
- Loosening of teeth
- Poor healing of the gums
- Numbness or the feeling of heaviness in the jaw
- Partial or complete loss of the jaw bone
Unfortunately, Fosamax can remain in the body for years after a person stops taking it. Therefore, symptoms can be experienced years later. If you have taken the pharmaceutical drug Fosamax, you may need to talk to your doctor as well as the attorneys at Hoglund, Chwialkowski & Mrozik, P.L.L.C..
If you or one of your loved ones has been diagnosed with any of the ailments discussed above, then give us a call today at 800-850-7867 for a free consultation to see how we can help in your time of need.